On the rates of the almost sure convergence for self-normalized law of the iterated logarithm
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1137-1146
https://doi.org/10.4134/BKMS.2011.48.6.1137
Published online November 1, 2011
Tian-Xiao Pang
Zhejiang University
Abstract : Let $\{X_i, i\ge 1\}$ be a sequence of i.i.d. nondegenerate random variables which is in the domain of attraction of the normal law with mean zero and possibly infinite variance. Denote $S_n=\sum_{i=1}^n X_i, M_n=\max_{1\le i\le n}|S_i|$ and $V_n^2=\sum_{i=1}^n X_i^2$. Then for $d>-1$, we showed that under some regularity conditions, \begin{align*} \lim_{\varepsilon\searrow0}\varepsilon^{2(d+1)}\sum_{n=1}^{\infty} \frac{(\log\log n)^{d}}{n\log n}I\{M_{n}/V_n \geq \sqrt{2\log\log n}(\varepsilon+\alpha_{n})\} = \frac{2}{\sqrt{\pi}(1+d)}\Gamma(d+3/2)\sum_{k=0}^{\infty}\frac{(-1)^{k}}{(2k+1)^{2d+2}}~~ {\rm a.s.} \end{align*} holds in this paper, where $I\{\cdot\}$ denotes the indicator function.
Keywords : almost sure convergence, self-normalized, domain of attraction of the normal law, law of the iterated logarithm
MSC numbers : 60F15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd